# SDR USA2008F00000

- Difficulty date: September 26, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Engine: Cfmint CFM565B32P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: ASNA2051DKS
- Condition: Corroded
- Location: Cargo Bay
- Part time: 20,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN THE FUSELAGE FWD CARGO COMPARTMENT BETWEEN FR 24 TO 35.8, STRINGER 39L TO 39R.  APPROXIMATELY 1492 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT WAS MFG 27 FEB 2002.  (K)
